# SDR MWEA99720

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5520 · Elevator Structure
- Part: Tip
- Part number: 591041279
- Condition: Lighting Strike
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF LIGHTNING DISCHARGE ON RIGHT ELEVATOR END CAP.  MAINTENANCE FITTED AND INSTALLED NEW END CAP.
